Discussion in 'Suicidal Thoughts and Feelings' started by sadcat, Nov 24, 2014.

Thread Status:
Not open for further replies.
  1. sadcat

    sadcat Well-Known Member

    struggling with cancer and the meds and meds cycles.
    i feel i have nothing left to live for.
    i am unable to control my temper at all.
    and I am getting severe ptsd episodes from flashbacks.
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hello Sadcat, I am sorry to hear you are still suffering. What is the problem with the meds, are the pain meds not working? You sure sound like you have a lot going on, is it possible you can see an out of hours doctor right now ?
  3. SillyOldBear

    SillyOldBear Teddy Bear Fanatic Staff Member Safety & Support

    Cancer is dreadful. And the meds they use to kill it are so incredibly toxic. But they are only temporary. Please remember that. They will pass.
  4. total eclipse

    total eclipse SF Friend Staff Alumni

    Can you go into hospital for a stay for awhile It is so hard dam cancer but you can will beat it ok Ask you doc if you can get some in hospital care for awhile
  5. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    So sorry to hear that you are suffering. You are important and need to keep posting for the support you need. I can appreciate it's hard for you.
  6. sadcat

    sadcat Well-Known Member

    Petal: The pain is moderate right now. I already have a bunch of doctors – but fired oncology because they can do nothing. Am metastatic.

    SillyOldBear: There is nothing they can do for this.

    Total Eclipse: cannot go into hospital – there is nothing they can do anymore. It is all me and herbs. And in hospital care is not good for me , because I have so many other issues .

    Incrisis99: I do need help. And I come here for help. But I feel terrible when I go onto the chat room. It is a nightmare for me.


    I appreciate all of your comments. They mean a lot to me. I get to feeling lost a lot now. I so want to go onto the chat , but I can not see who is in the rooms. Going there becomes confusing and terrifying.

    The meds are only pallative hormone therapies. They have really bad side effects.
Thread Status:
Not open for further replies.